Fazal Mahomed
Fazal Mahomed
Professor of Mathematics
wits.ac.za üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Relationship between Symmetries andConservation Laws
AH Kara, FM Mahomed
International Journal of Theoretical Physics 39 (1), 23-40, 2000
3022000
Noether-type symmetries and conservation laws via partial Lagrangians
AH Kara, FM Mahomed
Nonlinear Dynamics 45 (3-4), 367-383, 2006
2252006
Symmetry Lie algebras of nth order ordinary differential equations
FM Mahomed, PGL Leach
Journal of Mathematical Analysis and Applications 151 (1), 80-107, 1990
1811990
Comparison of different approaches to conservation laws for some partial differential equations in fluid mechanics
R Naz, FM Mahomed, DP Mason
Applied Mathematics and Computation 205 (1), 212-230, 2008
1622008
A basis of conservation laws for partial differential equations
AH Kara, FM Mahomed
Journal of Nonlinear Mathematical Physics 9 (sup2), 60-72, 2002
1272002
Lie–Bäcklund and Noether symmetries with applications
NH Ibragimov, AH Kara, FM Mahomed
Nonlinear Dynamics 15 (2), 115-136, 1998
1251998
Peristaltic flow of a magnetohydrodynamic Johnson–Segalman fluid
T Hayat, FM Mahomed, S Asghar
Nonlinear Dynamics 40 (4), 375-385, 2005
1152005
Symmetry group classification of ordinary differential equations: survey of some results
FM Mahomed
Mathematical Methods in the Applied Sciences 30 (16), 1995-2012, 2007
1092007
Lie algebras associated with scalar second‐order ordinary differential equations
FM Mahomed, PGL Leach
Journal of Mathematical Physics 30 (12), 2770-2777, 1989
1041989
Noether symmetry approach in f (R)–tachyon model
M Jamil, FM Mahomed, D Momeni
Physics Letters B 702 (5), 315-319, 2011
982011
THE LINEAR SYMTRIES OF A NONLINEAR DIFFERENTIAL EQUATION
FM Mahomed, PGL Leach
Quaestiones Mathematicae 8 (3), 241-274, 1985
881985
The connection between isometries and symmetries of geodesic equations of the underlying spaces
T Feroze, FM Mahomed, A Qadir
Nonlinear Dynamics 45 (1-2), 65-74, 2006
832006
Linearization criteria for a system of second-order ordinary differential equations
CW Soh, FM Mahomed
International Journal of Non-Linear Mechanics 36 (4), 671-677, 2001
792001
Singular invariant equation for the (1+ 1) Fokker–Planck equation
IK Johnpillai, FM Mahomed
Journal of Physics A: Mathematical and General 34 (49), 11033, 2001
662001
Noether gauge symmetry approach in f(R) gravity
I Hussain, M Jamil, FM Mahomed
Astrophysics and Space Science 337 (1), 373-377, 2012
652012
Symmetries of nonlinear differential equations and linearisation
W Sarlet, FM Mahomed, PGL Leach
Journal of Physics A: Mathematical and General 20 (2), 277, 1987
651987
The Lie algebra sl (3, R) and linearization
FM Mahomed, PGL Leach
Quaestiones Mathematicae 12 (2), 121-139, 1989
641989
Approximate symmetries and conservation laws with applications
AH Kara, FM Mahomed, G Unal
International journal of theoretical physics 38 (9), 2389-2399, 1999
631999
Exact solutions for flows of an Oldroyd 8-constant fluid with nonlinear slip conditions
R Ellahi, T Hayat, FM Mahomed, A Zeeshan
Communications in Nonlinear Science and Numerical Simulation 15 (2), 322-330, 2010
602010
Symmetry breaking for a system of two linear second-order ordinary differential equations
CW Soh, FM Mahomed
Nonlinear Dynamics 22 (1), 121-133, 2000
602000
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20